# SDR CA960123015

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7603 · Power Lever
- Part: Lever Arm
- Condition: Loose Nut
- Location: Prop Pitch Cont
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)LOST ENGINE CONTROL WITH POWER LEVER. WHEN RETARDING POWER FOR LANDING, ENGINE REMAINED AT CRUISE POWER. ENGINE SHUTDOWN AND SINGLE ENGINE LANDING MADE. FOUND ARM SEPARATED FROM PROPELLER PITCH CONTRO L. NUT AND BOLT HAD COME LOOSE.
